# SDR VGQY2010052000009

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bulkhead
- Condition: Cracked
- Location: Body Gear Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR WHEEL WELL - CRACKS FOUND AT AFT BULKHEAD STA 1480, LBL 110.   CRACKED WEB TRIMMED, REPAIR WEB FABRICATED AND INSTALLED AS PER SRM 53-10-04 FIGURE 122 REV 116.
